Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Done laser for acne. Have pigmentation and red marks. What should I do next?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
Hello, so its been 3 weeks since iv done my ipl laser for my acne scarring on face and they seem to be pretty much all most faded and gone, now im left with pigmentation and red marks left pretty much on my face, and redness, my next appointment is next Friday, so what should I do next?? Ill upload some photos as well.
Posted Thu, 24 Oct 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 12 hours later
Brief Answer:
post laser pigmentation quite common.

Detailed Answer:

Thanks for writing to health care magic..

Red marks and pigmentation after any skin procedures like ipl are known as post inflammatory hyperpigmentation.

It is quite common after lasers.It will subside with time and you need not to worry much about it.

Still I will mention you some measures which will help in early clearance of pigmentation.

1.Sun exposure should be avoided.Use a non comedogenic sunscreen.I assume that your doctor has already prescribed a good sunscreen.

2.Use a mild soap like baby soap.It will hydrate your skin and help in early clearance of pigmentation.

3.A mild topical steroid like hydrcortisone is routinely prescribed after procedures.It will help in early clearance of pigmentation.I will advise you to use this cream under the guidance of a doctor.

4.Finally,have a full faith in your doctor.He is the best judge to decide how sittings are required or not.

I hope this will solve your query.In case of any concerns I will be happy to help you.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor